# SDR FDEA201205251971

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515551
- Condition: Damaged
- Location: Bs 940-980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM ANGLE BETWEEN STA 940-980 RBL 64 HAS TWO AREAS OF DAMAGE.   BLENDED AREA IAW SRM 51-10-02 CHECKED LIMITS.  ORIGINAL MATERIAL .063 REWORK .040 MATERIAL LOSS .023 CREASE BEAM FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13, DETAIL VIII, FIG 101. R & R CREASE BEAM FROM STA 900 -1040 RBL 64 IAW SRM 51-40-02 AND DWG 144N5140.  MAJOR REPAIR.
